I have been on paxil for over a year. I am one who can say it saved my life. I am so much happier. Well, now im in a relationship with the best girl ever. the problem is, I don't want to have sex but every 3 months. She has never complained, but i didnt fall of the turnip truck. I know my sexual side effect is hard for her. At my last dr. visit, i was switched to Wellbutrin and day 5 my sex drive is up... After reviewing information on Wellbutrin, it seems to only address depression where Paxil addresses social anxiety disorder, irritability. Has anyone made the switch and felt they made a mistake? this transition period is hell... dizzyness etc. So id rather not go through this often.
Switching over to the drug you are on will cause some withdrawals, it's a different type of med. I could take quite a while to wean off the med, hang in there it will go away. I have been off any of that type of ssri/snri type med for 8 months and I was really worried about the sex drive issue - after being on those drugs for 15+yrs then going off and feeling alive once again, I was worried. It's had minimals effects in that department. My pdoc actually said that it should help with the anxiety and so far so good. Many folks get the spins, zaps, nausea to name a few, it shouldn't go for more then a couple of weeks. See your doctor if it does. Hang in there!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.